MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913); Improper Device Output (2953)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product id: neu_unknown_lead, serial# unknown, product type: lead.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a trial patient who has an external neurostimulator (ens).It was reported they were trying to change their dressing and broke the wire coming out of their body.The patient stated there were about two inches of thin wire that were sticking out of their skin.The patient tired to turn their stimulation off but reported seeing a cannot provide your desired settings - call your clinician on the controller and was unable to turn the stimulation off and noted the controller just vibrated.The patient was to follow up with their healthcare professional (hcp).No further complications were reported as a result of this event.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6774395
Report Number3004593495-2017-00380
Device Sequence Number16455390
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR